RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 11, Pages 1632–1651 (Mi zvmmf2485)  

A grid approximation of singularly perturbed quasilinear elliptic and parabolic equations which degenerate into equations without spatial derivatives

G. I. Shishkin

Ekaterinburg

Full text: PDF file (1878 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:11, 1403–1419

Bibliographic databases:
UDC: 519.6:517.955.8
MSC: Primary 65M06; Secondary 65N06, 65H10, 35K55, 35J65, 35B25
Received: 20.01.1993
Revised: 21.01.1994

Citation: G. I. Shishkin, “A grid approximation of singularly perturbed quasilinear elliptic and parabolic equations which degenerate into equations without spatial derivatives”, Zh. Vychisl. Mat. Mat. Fiz., 34:11 (1994), 1632–1651; Comput. Math. Math. Phys., 34:11 (1994), 1403–1419

Citation in format AMSBIB
\Bibitem{Shi94}
\by G.~I.~Shishkin
\paper A grid approximation of singularly perturbed quasilinear elliptic and parabolic equations which degenerate into equations without spatial derivatives
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 11
\pages 1632--1651
\mathnet{http://mi.mathnet.ru/zvmmf2485}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1307610}
\zmath{https://zbmath.org/?q=an:0832.65094}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 11
\pages 1403--1419
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QN81700006}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2485
  • http://mi.mathnet.ru/eng/zvmmf/v34/i11/p1632

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:187
    Full text:64
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020